Alert archive / Washington / Small Craft Advisories in 2021
Small Craft Advisory 92, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at May 5, 2021, 2:43 PM PDT. It took effect at May 6, 2021, 5:00 AM PDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2021, 2:43 PM PDT (21:43 UTC)
- In effect from
- May 6, 2021, 5:00 AM PDT
- Expired
- May 7, 2021, 2:50 AM PDT
- In force
- 22 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
577 WHUS76 KSEW 052143 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 243 PM PDT Wed May 5 2021 PZZ150-153-156-170-173-176-060545- /O.NEW.KSEW.SC.Y.0092.210506T1200Z-210507T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 243 PM PDT Wed May 5 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 5 AM PDT FRIDAY... * WHAT...Southwest winds 20 to 30 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...From 5 AM Thursday to 5 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131>134-060545- /O.NEW.KSEW.SC.Y.0092.210506T1200Z-210507T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 243 PM PDT Wed May 5 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 5 AM PDT FRIDAY... * WHAT...Southwest winds 20 to 30 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca, East Entrance U. S. Waters Strait Of Juan De Fuca, Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...From 5 AM Thursday to 5 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
7 follow-up statements
136 WHUS76 KSEW 060320 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 820 PM PDT Wed May 5 2021 PZZ150-153-156-170-173-176-061130- /O.CON.KSEW.SC.Y.0092.210506T1200Z-210507T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 820 PM PDT Wed May 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO 5 AM PDT FRIDAY... * WHAT...Southwest winds 20 to 30 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...From 5 AM Thursday to 5 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131>134-061130- /O.CON.KSEW.SC.Y.0092.210506T1200Z-210507T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 820 PM PDT Wed May 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO 5 AM PDT FRIDAY... * WHAT...Southwest winds 20 to 30 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca, Northern Inland Waters Including The San Juan Islands, Central U. S. Waters Strait Of Juan De Fuca and Admiralty Inlet. * WHEN...From 5 AM Thursday to 5 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
524 WHUS76 KSEW 061455 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 755 AM PDT Thu May 6 2021 PZZ131>134-062300- /O.CAN.KSEW.SC.Y.0092.000000T0000Z-210507T1200Z/ /O.NEW.KSEW.SC.Y.0093.210507T0100Z-210507T0900Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 755 AM PDT Thu May 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PDT FRIDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca, East Entrance U. S. Waters Strait Of Juan De Fuca, Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...From 6 PM this evening to 2 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-170-173-176-062300- /O.EXT.KSEW.SC.Y.0092.000000T0000Z-210507T0100Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 755 AM PDT Thu May 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...South winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
131 WHUS76 KSEW 061702 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 1002 AM PDT Thu May 6 2021 PZZ135-070115- /O.EXB.KSEW.SC.Y.0092.210506T1800Z-210507T0300Z/ Puget Sound and Hood Canal- 1002 AM PDT Thu May 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131>134-070115- /O.EXT.KSEW.SC.Y.0093.210506T2100Z-210507T0900Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 1002 AM PDT Thu May 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT FRIDAY... * WHAT...West winds 20 to 30 kt. South winds through this afternoon for Admiralty Inlet and Northern Inland Waters 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca, Northern Inland Waters Including The San Juan Islands, Central U. S. Waters Strait Of Juan De Fuca and Admiralty Inlet. * WHEN...From 2 PM this afternoon to 2 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-170-173-176-070100- /O.CON.KSEW.SC.Y.0092.000000T0000Z-210507T0100Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 1002 AM PDT Thu May 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
803 WHUS76 KSEW 062213 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 313 PM PDT Thu May 6 2021 PZZ150-153-156-170-173-176-070615- /O.EXT.KSEW.SC.Y.0092.000000T0000Z-210507T0900Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 313 PM PDT Thu May 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT FRIDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 2 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131>134-070615- /O.CON.KSEW.SC.Y.0093.000000T0000Z-210507T0900Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 313 PM PDT Thu May 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY... * WHAT...West winds 20 to 30 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca, Northern Inland Waters Including The San Juan Islands, Central U. S. Waters Strait Of Juan De Fuca and Admiralty Inlet. * WHEN...Until 2 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-070300- /O.CON.KSEW.SC.Y.0092.000000T0000Z-210507T0300Z/ Puget Sound and Hood Canal- 313 PM PDT Thu May 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
690 WHUS76 KSEW 070047 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 547 PM PDT Thu May 6 2021 PZZ131-132-070900- /O.UPG.KSEW.SC.Y.0093.000000T0000Z-210507T0900Z/ /O.NEW.KSEW.GL.W.0030.210507T0047Z-210507T0300Z/ /O.EXB.KSEW.SC.Y.0092.210507T0300Z-210507T0900Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 547 PM PDT Thu May 6 2021 ...GALE WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PDT FRIDAY... * WHAT...For the Gale Warning, west winds 25 to 35 kt. For the Small Craft Advisory, west winds 20 to 30 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Gale Warning, until 8 PM PDT this evening. For the Small Craft Advisory, until 2 AM PDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ150-153-156-170-173-176-070900- /O.CON.KSEW.SC.Y.0092.000000T0000Z-210507T0900Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 547 PM PDT Thu May 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 2 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-134-070900- /O.CON.KSEW.SC.Y.0093.000000T0000Z-210507T0900Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 547 PM PDT Thu May 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY... * WHAT...Southwest winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...Until 2 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-070300- /O.CON.KSEW.SC.Y.0092.000000T0000Z-210507T0300Z/ Puget Sound and Hood Canal- 547 PM PDT Thu May 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
307 WHUS76 KSEW 070346 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 846 PM PDT Thu May 6 2021 PZZ131-132-070900- /O.UPG.KSEW.SC.Y.0092.000000T0000Z-210507T0900Z/ /O.NEW.KSEW.GL.W.0031.210507T0346Z-210507T0400Z/ /O.NEW.KSEW.SC.Y.0094.210507T0400Z-210507T0900Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 846 PM PDT Thu May 6 2021 ...GALE WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PDT FRIDAY... * WHAT...For the Gale Warning, west winds 25 to 35 kt. For the Small Craft Advisory, west winds 20 to 30 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Gale Warning, until 9 PM PDT this evening. For the Small Craft Advisory, until 2 AM PDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ135-070500- /O.NEW.KSEW.SC.Y.0094.210507T0346Z-210507T0400Z/ Puget Sound and Hood Canal- 846 PM PDT Thu May 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Winds have largely eased below small craft advisory level this evening. Winds will remain breezy out of the south/southwest through Friday at 10 to 20 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-170-173-176-071200- /O.EXT.KSEW.SC.Y.0092.000000T0000Z-210507T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 846 PM PDT Thu May 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 5 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-134-070900- /O.CON.KSEW.SC.Y.0093.000000T0000Z-210507T0900Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 846 PM PDT Thu May 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY... * WHAT...West winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...Until 2 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
294 WHUS76 KSEW 070950 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 250 AM PDT Fri May 7 2021 PZZ150-153-156-170-173-176-071100- /O.CAN.KSEW.SC.Y.0092.000000T0000Z-210507T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 250 AM PDT Fri May 7 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have eased to 20 knots or less. $$ PZZ131-132-071800- /O.NEW.KSEW.SC.Y.0095.210507T2100Z-210508T0100Z/ /O.NEW.KSEW.GL.W.0032.210508T0100Z-210508T1300Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 250 AM PDT Fri May 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT SATURDAY... * WHAT...For the Gale Warning, west winds 25 to 35 kt. For the Small Craft Advisory, west winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Gale Warning, from 6 PM this evening to 6 AM PDT Saturday. For the Small Craft Advisory, from 2 PM this afternoon to 6 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ134-071800- /O.NEW.KSEW.SC.Y.0095.210508T0100Z-210508T1300Z/ Admiralty Inlet- 250 AM PDT Fri May 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...From 6 PM this evening to 6 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-071800- /O.NEW.KSEW.SC.Y.0095.210508T0100Z-210508T0900Z/ Northern Inland Waters Including The San Juan Islands- 250 AM PDT Fri May 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PDT SATURDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...From 6 PM this evening to 2 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at May 5, 9:16 AM PDT, 5 hours 27 minutes earlier.
Area forecast discussion, May 5, 9:16 AM PDT, 5 hours 27 minutes before
Area Forecast Discussion National Weather Service Seattle WA 916 AM PDT Wed May 5 2021 .UPDATE...Forecast remains on track this morning with no updates required. Overall, a nice day in store for western Washington with low level offshore flow and upper level ridging influencing the region. Offshore flow will help afternoon temperatures climb into the 60s and 70s. High clouds will continue to move in overhead ahead of the next system slated to move across the region on Thursday. The previous discussion follows below with updates made to the aviation and marine sections. 14 && .SYNOPSIS...High pressure aloft will bring a dry and warmer day today. A front will bring rain later Thursday followed by showers in Friday with an upper trough. A weak upper trough will maintain a slight chance of showers over the weekend. Dry and slightly warmer weather will return early next week with an upper ridge. && .SHORT TERM /TODAY THROUGH FRIDAY/...An upper ridge will cross the area today for a dry day. Low level offshore flow will develop which will allow highs to warm into the 70s for the interior from about Seattle south and 60s elsewhere. High clouds will increase later in the day however as the ridge axis shifts inland. Dry weather will continue tonight into Thursday morning with high clouds as a frontal system approaches from the west. Rain should reach the coast late in the morning and then spread into the interior in the afternoon as the front arrives. It will also become a bit breezy coast and north interior later in the day as the front nears. Highs will cool several degrees Thursday but still be slightly above normal. The front will push inland Thursday evening with rain changing to showers. Friday will be a cool and showery day as an upper trough moves through. A Puget Sound Convergence Zone is a good bet during this time. There will be enough instability with the upper trough for a slight chance of thunderstorms over the interior in the afternoon. Highs will be mostly in the 50s which is a few degrees below normal. Schneider .LONG TERM /SATURDAY THROUGH TUESDAY/...An upper low will be over the Intermountain West Saturday and Sunday with Western Washington on the western periphery. There should be enough cyclonic flow aloft over the area to maintain a slight chance of showers. An upper ridge will move over the area on Monday for a dry day. A weak system in the west/northwest flow aloft could bring a few showers on Tuesday but the ensembles mostly suggest another dry day. Highs will creep up through the period, starting out slightly below normal on Saturday and then warming to near normal Sunday and slightly above normal Monday and Tuesday. Schneider && .AVIATION...Mostly southwesterly flow aloft over W WA into Thursday as an upper level ridge exits and an upper level low approaches. Surface winds today will be offshore before becoming southwesterly Thursday in advance of an approaching front. VFR conditions in place for most, if not all, terminals, although FEW to SCT low level clouds may be possible through about 17Z. Otherwise, only SCT to BKN high clouds with most terminals reaching BKN high clouds tonight in advance of aforementioned front. KSEA...VFR conditions through the period with increasing high clouds this evening. Prevailing wind out of the north through this evening generally running 5-10 kts. Winds will swing around to the south overnight Wednesday becoming more southwesterly. Pullin/18 && .MARINE...Offshore winds today as high pressure builds over area waters. Easterly winds in the Strait of Juan de Fuca will range from 10 to 20 kts this afternoon. Expect flow to swing back to onshore flow late tonight into Thursday morning and will increase to advisory levels for at least the coastal waters and the preferred portions of the Strait Thursday morning. As such, will likely end up issuing SCA headline for those waters with the afternoon forecast update. Winds will remain elevated through Friday before gradually decreasing everywhere. Strong nocturnal westerly pushes expected in the Strait through the weekend. Another push of advisory level winds will be possible offshore on Sunday with the passage of another system. Offshore seas will increase on Thursday, with westerly swells building to 6 to 8 feet before gradually decreasing Friday through the weekend. At least 2 to 4 foot wind waves will be possible across portions of the inland waters Thursday and Friday. Another increase in swells possible on Sunday with the passage of the next system. Swells will remain below 10 feet. Pullin/18 && .SEW WATCHES/WARNINGS/ADVISORIES... WA...None. PZ...None. && www.weather.gov/seattle
Nearby
Small Craft Advisories in Washington, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.